Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR increased in 2015: 0.505

SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849
Impact per Publication (IPP) 2015: 0.412

Mathematical Citation Quotient (MCQ) 2015: 0.45

Online
ISSN
1435-4446
See all formats and pricing
Volume 11, Issue 5 (Sep 2008)

Issues

Special abelian Moufang sets of finite Morley rank

Tom De Medts
  • Department of Pure Mathematics and Computer Algebra, Ghent University, Krijgslaan 281, S22, 9000 Gent, Belgium. E-mail: tdemedts@cage.UGent.be
/ Katrin Tent
  • Fakultät für Mathematik, Universität Bielefeld, 33501 Bielefeld, Germany. E-mail: ktent@math.uni-bielefeld.de
Published Online: 2008-09-19 | DOI: https://doi.org/10.1515/JGT.2008.040

Abstract

Moufang sets are split doubly transitive permutation groups, or equivalently, groups with a split BN-pair of rank one. In this paper, we study so-called special Moufang sets with abelian root groups, under the model-theoretic restriction that the groups have finite Morley rank. These groups have a natural base field, and we classify them under the additional assumption that the base field is infinite. The result is that the group is isomorphic to PSL2(K) over some algebraically closed field K.

About the article

Received: 2007-06-05

Revised: 2007-12-03

Published Online: 2008-09-19

Published in Print: 2008-09-01


Citation Information: Journal of Group Theory, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/JGT.2008.040. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Joshua Wiscons
Journal of Algebra, 2014, Volume 402, Page 479
[2]
Josh Wiscons
Journal of Algebra, 2011, Volume 330, Number 1, Page 431
[3]
Josh Wiscons
Journal of Group Theory, 2010, Volume 13, Number 1

Comments (0)

Please log in or register to comment.
Log in